# SDR SWAA2023121330089

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 2,356 hours, 1,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT INOP<[01] REPLACED FWD F/ A FLASHLIGHT PER AMM 25-64-00
